# SDR R61A201612090721

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 31,480 hours, 18,822 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: 4074T29P02
- Condition: Missing
- Location: Vgv Actuator
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW RECEIVED AN NR 1 ENGINE CONTROL FAULT MESSAGE. CREW NOTED THE NR 1 ENGINE WAS STUCK IN IDLE POWER SETTING.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.   MAINTENANCE FOUND THE NR 1 ENGINE VG ACTUATOR BOLT MISSING, INSTALLED A NEW ONE IAW AMM AND OPS CHECKED GOOD.
